Managing Editor: Sabelfeld, Karl K.
Editorial Board Member: Binder, Kurt / Bouleau, Nicolas / Chorin, Alexandre J. / Dimov, Ivan / Dubus, Alain / Egorov, Alexander D. / Ermakov, Sergei M. / Halton, John H. / Heinrich, Stefan / Kalos, Malvin H. / Lepingle, D. / Makarov, Roman / Mascagni, Michael / Mathe, Peter / Niederreiter, Harald / Platen, Eckhard / Sawford, Brian R. / Schmid, Wolfgang Ch. / Schoenmakers, John / Simonov, Nikolai A. / Sobol, Ilya M. / Spanier, Jerry / Talay, Denis
4 Issues per year
Mathematical Citation Quotient 2011: 0.06
Volume 19 (2013)
Volume 18 (2012)
Volume 17 (2011)
Volume 16 (2010)
Volume 15 (2009)
Volume 14 (2008)
Volume 13 (2008)
Volume 12 (2006)
Volume 11 (2005)
Volume 10 (2004)
Volume 9 (2003)
Volume 8 (2002)
Volume 6 (2000)
Volume 5 (1999)
Volume 4 (1998)
Volume 3 (1997)
Volume 2 (1996)
Most Downloaded Articles
- Simulation of binary random fields with Gaussian numerical models by Prigarin, Sergei M./ Martin, Andreas and Winkler, Gerhard
- On convergence of semi-statistical and projection-statistical methods for integral equations by Ivanov, Vladimir M. and Korenevski, Maxim L.
- A Green's function Monte Carlo algorithm for the Helmholtz equation subject to Neumann and mixed boundary conditions: Validation with an 1D benchmark problem by Chatterjee, Kausik and Anantapadmanabhan, Akshay
- The generalized van der Corput sequence and its application to numerical integration by Fujita, Takahiko/ Ito, Shunji and Ninomiya, Syoiti
A best possible upper bound on the star discrepancy of (t, m, 2)-nets
∗The first author is supported by the Australian Research Council under its Center of Excellence Program.
†School of Mathematics, University of New South Wales, Sydney 2052, Australia.
‡The second author is supported by the Austrian Research Foundation (FWF), Projects P17022-N12 and S8311-MAT.
§Corresponding Author, Department of Mathematics, University of Salzburg, Hellbrunnerstr. 34, A-5020 Salzburg, Austria.
Citation Information: Monte Carlo Methods and Applications mcma. Volume 12, Issue 1, Pages 1–17, ISSN (Online) 1569-3961, ISSN (Print) 0929-9629, DOI: 10.1515/156939606776886643,
- Published Online:
We study the star discrepancy of (t, m, 2)-nets and (t, 2)-sequences in arbitrary base b. We give best possible upper bounds on the star discrepancy of (t, m, 2)-nets and show new upper bounds on the star discrepancy of (t, 2)-sequences. By these results, which shall be obtained by combinatorial arguments, we improve existing upper bounds on the star discrepancy of such point sets.